Search for page Ko te ohorere
Displaying 946 - 955 of 987 results
-
National Adverse Events policy 2017
National Adverse Events policy 2017
-
The Global Trigger Tool: A review of the evidence
This report reviews the literature associated with the development and use of trigger tools to determine rates of harm in health care settings, with particular attention on the Institute of Healthcare Improvement's Global Trigger Tool.
-
Global trigger tool: Using data for improvement
This presentation given by global trigger tool clinical lead, Gillian Robb, provides an update on the use of trigger tools in New Zealand.
-
Gillian Robb talks about the IHI Global Trigger Tool
The Global Trigger Tool (GTT) is a methodology developed by the Institute for Healthcare Improvement to identify patient harm that occurs in health care organisations.
-
Serious and Sentinel Events in New Zealand Hospitals 2008–2009
In this year three in 10,000 admissions to DHBs involved a potentially preventable serious or sentinel event. Of these 39 percent were a result of a clinical mismanagement problem
-
Partners in Care co-design programme: Participant feedback report
The report below contains a summary of feedback from participants in the Health Quality & Safety Commission’s 2020/21 co-design in primary care programme.
-
Cancer Society survivorship consensus statement
As cancer treatments improve more people are living with, through and beyond cancer. Support for these people and their whānau is important.
-
Summary report of Let's talk: our communities, our health
The partners in care programme has written a summary report of the Let's talk: our communities, our health forum, held on 8–9 March 2018.
-
Heart Foundation's Journeys
You are not alone. There are more than 172,000 people living with some form of heart disease in New Zealand.
-
Surgical site infection rate is higher following hip and knee arthroplasty when cefazolin is underdosed
This paper by Dr Arthur Morris, Dr Sally Roberts, Nikki Grae and Dr Chris Frampton highlights increased rates of infection following hip and knee arthroplasty when cefazolin is underdosed.